MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 PINNACLE 100 ACET CUP 60MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS

DEPUY ORTHOPAEDICS, INC. 1818910 PINNACLE 100 ACET CUP 60MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Catalog Number 121701060
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Pain (1994); Tissue Damage (2104); Discomfort (2330); Inadequate Osseointegration (2646); Not Applicable (3189)
Date of Event 04/12/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Initial reporter: attorney.
 
Event or Problem Description
Complaint description: litigation alleges the patient suffers from pain, discomfort, and toxic cobalt-chromium metal ions and particles to be released into the blood, tissue and bone.Update 8/17/2015-pfs and medical records received.After review of the medical records for mdr reportability, they indicated elevated metal ion levels (no revision operative note included).The part/lot is being updated and the stem is being added to the complaint.The complaint was updated on: 9/11/2015.Update ad 20 apr 2018: (b)(4) has been reopened under (b)(4) due to receipt of ppf and sticker sheets.In addition in what was previously alleged, ppf alleges pseudotumor, loosening of cup, metal wear, and metallosis.Added law firm.Doi: (b)(6) 2003 - dor: (b)(6) 2013 (right hip).
 
Additional Manufacturer Narrative
Product complaint: (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PINNACLE 100 ACET CUP 60MM
Common Device Name
PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7793239
Report Number1818910-2018-66998
Device Sequence Number19155088
Product Code LPH
UDI-Device Identifier10603295008590
UDI-Public10603295008590
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K000306
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2003
Device Explanted Year2013
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/11/2014
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number121701060
Device Lot NumberX3BDL1000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/27/2018
Supplement Date Received by Manufacturer09/24/2018
Initial Report FDA Received Date08/17/2018
Supplement Report FDA Received Date09/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR
Patient Weight89